# SDR R61A201902180245

- Difficulty date: February 18, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 40,234 hours, 24,964 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND RT WING SLAT TRACK NR 5 UPPER SKIN CUTOUT CRACKED TWO LOCATIONS. MX CRACKS TRIMED OUT IAW SRM 57-49-01. FOR DETAILS OF WORK PERFORMED SEE NRC 5000-0006. AC REMAINS IN YRQ FOR COMPLETION.
